# SDR ASAA2022120541065

- Difficulty date: December 5, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 32,620 hours, 10,206 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Condition: Dislodged
- Location: Control Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN STARTING APU ON GROUND, NO LIGHT OFF, HOLDS AROUND 1.8 EGT AND LOW OIL PRESSURE LIGHT ILLUMINATED. WENT TO OFF WHEN LIGHT EXTINGUISHES, TRIED AGAIN. SAME RESULT. GROUNDED - YES.  ACCOMPLISHED B737-900 FIM 49-90 TASK 803 LOW OIL PRESSURE SHUTDOWN. FOUND FAULT 49-91007 LOW OIL PRESSURE LIGHT. DURING VISUAL INSPECTION OF APU FOUND DAMAGE TO THE LOWER AFT AREA OF THE COMPRESSOR INLET PLENUM  SEAL DISLODGED & SEAL RETAINER BENT. REMOVED AND REPLACED APU PER B737-900 AMM TASK 49-11-00-400-801 AND TASK CARD 78349010. LEAK AND OPS TEST GOOD.
